# SDR SWIA200718080

- Difficulty date: April 2, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 23,009 hours, 33,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY WAY EXIT PLACARD IS MISSING.  REMOVED REMAINING EXIT SIGN HOUSING AT AND INSTALLED NEW LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD, P/N 10-1301-15.
